# SDR UPS01437292

- Difficulty date: November 14, 2001
- Submitted: November 16, 2001
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A STAIRWAY OVERHEAD LIGHT INOP.  REMOVED AND REPLACED EMERGENCY LIGHT IAW B747 MM 33-51-00, OPS CHECKS GOOD.
